Global existence of small classical solutions to nonlinear Schrödinger equations

Tohru Ozawa*, Jian Zhai

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

21 Citations (Scopus)


We study the global Cauchy problem for nonlinear Schrödinger equations with cubic interactions of derivative type in space dimension n ≥ 3. The global existence of small classical solutions is proved in the case where every real part of the first derivatives of the interaction with respect to first derivatives of wavefunction is derived by a potential function of quadratic interaction. The proof depends on the energy estimate involving the quadratic potential and on the endpoint Strichartz estimates.

Original languageEnglish
Pages (from-to)303-311
Number of pages9
JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Issue number2
Publication statusPublished - 2008
Externally publishedYes


  • Nonlinear Schrödinger equations
  • Schrödinger maps

ASJC Scopus subject areas

  • Analysis
  • Mathematical Physics
  • Applied Mathematics


Dive into the research topics of 'Global existence of small classical solutions to nonlinear Schrödinger equations'. Together they form a unique fingerprint.

Cite this